Applied Mathematics
Vol.2 No.5(2011), Paper ID 4817, 7 pages
DOI:10.4236/am.2011.25085
Numerical Solution of a Class of Nonlinear Optimal Control Problems Using Linearization and Discretization
Mohammad Hadi Noori Skandari, Emran Tohidi
Copyright © 2011 Mohammad Hadi Noori Skandari, Emran Tohidi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
How to Cite this Article
Download citation as EndNote
Copyright © 2025 by authors and Scientific Research Publishing Inc.
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.